| Catalog Number |
MSG9275Z |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "they are tearing easily which can lead to a break in our sterile field.".
Additional Manufacturer Narrative
The customer reported the gloves were "tearing easily" and "can lead to a break in our sterile field." although a fedex call tag was provided, no sample was returned for review; the reported issue was confirmed via customer supplied image, and the vendor's review of batch records and retention samples found no abnormalities or deviations.The reported problem was confirmed via customer supplied image; the cause code was updated to dc: unknown responsible party with sample required to determine cause.The complaint investigation objective has been met and no further investigation into the cause and complaint is warranted, and no adverse trending was identified at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.